Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 509871, 19 pages
http://dx.doi.org/10.1155/2011/509871
Research Article

The Dynamic Complexity of a Holling Type-IV Predator-Prey System with Stage Structure and Double Delays

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 31 October 2010; Revised 17 January 2011; Accepted 28 February 2011

Academic Editor: Mingshu Peng

Copyright © 2011 Yakui Xue and Xiafeng Duan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yakui Xue and Xiafeng Duan, “The Dynamic Complexity of a Holling Type-IV Predator-Prey System with Stage Structure and Double Delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 509871, 19 pages, 2011. https://doi.org/10.1155/2011/509871.